# SDR ABXA9800149

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 575072670
- Condition: Cracked
- Location: Bs 240
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STATION 240 TO 260 LONGERON 33R.  REPAIRED IAW DACO DWG 5750720 AND DC8 SRM 51-1-21.
